Some recent results on surfaces of general type
Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 500, p. 155-166
@incollection{SB_1976-1977__19__155_0,
     author = {Van de Ven, Antonius},
     title = {Some recent results on surfaces of general type},
     booktitle = {S\'eminaire Bourbaki : vol. 1976/77, expos\'es 489-506},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {19},
     year = {1978},
     note = {talk:500},
     pages = {155-166},
     zbl = {0432.14023},
     mrnumber = {521766},
     language = {en},
     url = {http://www.numdam.org/item/SB_1976-1977__19__155_0}
}
Van de Ven, A. Some recent results on surfaces of general type, in Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 500, pp. 155-166. http://www.numdam.org/item/SB_1976-1977__19__155_0/

[1] E. Bombieri, D. Husemoller - Classification and embeddings of surfaces, In : Algebraic Geometry Arcata 1974, Proc. Symp. in Pure Math., vol. 29 (1975), A.M.S. | MR 506292 | Zbl 0326.14009

[2] E. Bombieri - Canonical models of surfaces of general type, Publ. Math. I.H.E.S., 42(1973), 171-219. | Numdam | MR 318163 | Zbl 0259.14005

[3] H. Donneley - Topology and Einstein metrics, J. Diff. Geom., 11(1976), 259- 264. | MR 415551 | Zbl 0332.32004

[4] FAFA note, Fall 1975.

[5] R. Hartshorne - Ample vector Bundles, Publ. Math. I.H.E.S., 29(1966), 63-94. | Numdam | MR 193092 | Zbl 0173.49003

[6] F. Hirzebruch - Automorphe Formen und der Satz von Riemann Roch, In : Symp. Int. Topologia Algebrica, Mexico, 1958. | MR 103280 | Zbl 0129.29801

[7] E. Horikawa - Algebraic surfaces of general type with small c21 , I and II, Ann. Math., 104(1976), 357-387 and Inv. Math., 31(1976), 43-85. | MR 424831 | Zbl 0339.14024

[8] A. Kas - On deformations of a certain type of irregular surfaces, Amer. J. Math., 90(1968), 789-804. | MR 242199 | Zbl 0202.51702

[9] K. Kodaira - On the structure of compact complex analytic surfaces I, Amer. J. of Math., 86(1964), 751-798. | MR 187255 | Zbl 0137.17501

[10] Y. Miyaoka - Tricanonical maps of numerical Godeaux surfaces, Inv. Math., 34(1976), 99-111. | MR 409481 | Zbl 0337.14010

[11] Y. Miyaoka - On the Chern numbers of surfaces of general type, Preprint. | MR 460343

[12] H. Popp - On moduli of algebraic varieties, Comp. Math., 28(1974), 51-81. | Numdam | MR 379496 | Zbl 0298.14008

[13] M. Reid - Some surfaces with pg=0 , Preprint.

[14] M. Reid - Bogomolov's theorem c21 ≤ 4c2 , Preprint.

[15] A. Van De Ven - On the Chern numbers of certain complex and almost complex manifolds, Proc. Nat. Acad. Sci. U.S.A., 55(1966), 1624-1627. | MR 198496 | Zbl 0144.21003

[16] A. Van De Ven - On the Chern numbers of surfaces of general type, Inv. Math., 36(1976), 285-293. | MR 429912 | Zbl 0347.14019

[17] S.T. Yau - On Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Ac. Sci. U.S.A. (1977). | MR 451180 | Zbl 0355.32028